# SDR SWAA2024050682426

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 63,705 hours, 42,020 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H T/E AFT FLAP HAS DELAMINATION ON I/B SIDE<[01] R&R RH OUTBOARD AFT FLAP PER AMM 27-51-22.;[02] VERIFIED R&R / INSTALLATION AND ADJUSTMENT OF RIGHT OUTBOARD AFT FLAP ASSEMBLY PER AMM 27-51-22-400-801
